Journal of Statistical Theory and Applications

Volume 17, Issue 1, March 2018, Pages 1 - 14

Bayesian Estimation of the Scale Parameter of the Marshall-Olkin Exponential Distribution under Progressively Type-II Censored Samples

Authors
Mukhtar M. Salahm.salah@mu.edu.sa
Basic Engineering Science, College of Engineering, Majmaah University Majmaah, Kingdom of Saudi Arabia
Received 14 March 2017, Accepted 5 December 2017, Available Online 31 March 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.1.1How to use a DOI?
Keywords
Progressive censoring, approximate maximum likelihood estimator, Bayes estimator, exponential distribution
Abstract

This paper studies the Bayes estimator, the maximum likelihood estimator and the approximate likelihood estimator of the scale parameter for the Marshall-Olkin exponential distribution under the progressive type-II censored sample. All the estimators, Bayes estimator, maximum likelihood estimator and approximate likelihood estimator are presented and derived in simple forms. It observed that the Bayes estimator and the maximum likelihood estimator can not be solved analytically, hence it is solved numerically. Finally the comparison method is presented in order to compare the performance between these estimators.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 1
Pages
1 - 14
Publication Date
2018/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.1.1How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Mukhtar M. Salah
PY  - 2018
DA  - 2018/03
TI  - Bayesian Estimation of the Scale Parameter of the Marshall-Olkin Exponential Distribution under Progressively Type-II Censored Samples
JO  - Journal of Statistical Theory and Applications
SP  - 1
EP  - 14
VL  - 17
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.1.1
DO  - https://doi.org/10.2991/jsta.2018.17.1.1
ID  - Salah2018
ER  -